# SDR DHL2002803540

- Difficulty date: October 23, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: S1616757
- Part serial: NSN
- Condition: Cracked
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R: 1842: FUS. AFT OF PRESSURE DOME AREA- INTERIOR-LONGERON 17R@FUS.STA. 1766.000 WITH 1" CRACK IN IT. (MAJOR REPAIR)
